Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Andy0409

Does accutane slow PIH healing?

I'm starting acctutane today after using trentinoin for 5 months which has cleared me 80%, but left me with PIH. Will starting accutane slow down my PIH fading?

Share this post


Link to post
Share on other sites

yes accutane will slow skin healing. everyone tells me that red marks will heal quickly after your done, and i hope they are right cause accutane left me with redmarks all over :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×